MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0278-5846(88)90066-8

Медицинская библиотека · Progress in neuro-psychopharmacology & biological psychiatry · 1988

Fading of therapeutic effects of alprazolam in agoraphobia. Case reports.

Fava G A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

1. A decrease in therapeutic effects of alprazolam after an initial good response is described in three patients suffering from panic disorder with agoraphobia. 2. The possibility of fading of therapeutic effects of alprazolam (defined as a progressive decrease of therapeutic effects refractory to dosage increase, after non-immediate symptomatic improvement) in such cases is discussed. 3. Fading may not be apparent from large scale controlled studies with alprazolam, since its detection requires a prolonged time of observation and a specific design.

Для цитирования: Fava G A. Fading of therapeutic effects of alprazolam in agoraphobia. Case reports.. Progress in neuro-psychopharmacology & biological psychiatry. 1988. DOI: 10.1016/0278-5846(88)90066-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.